Loc: Teetering between IL and AZ
Well it's day 4, and I've switched to taking my meds before bed instead of in the morning and most of the terrifying side effects have passed. I'm now in a cycle of fake happiness and apathy, but that'll pass as the serotonin levels in my system. So far so good.
"I'm a little bit more unusual so I've always considered myself the black sheep." - Ann Wilson
Hang in there with the meds. I have a relative who takes the same thing and it takes awhile. She has found that taking it at night is the best approach. You are doing the right thing by getting help and not ignoring the problem. You may end up taking some different meds before you find the right combination but don't give up if it takes awhile.
Common sense and deodorant are a lot alike. People who need it the most don't use it.
Xplain's use of MacNews, AppleCentral and AppleExpo are not affiliated with Apple, Inc. MacTech is a registered trademark of Xplain Corporation. AppleCentral, MacNews, Xplain, "The journal of Apple technology", Apple Expo, Explain It, MacDev, MacDev-1, THINK Reference, NetProfessional, MacTech Central, MacTech Domains, MacForge, and the MacTutorMan are trademarks or service marks of Xplain Corp. Sprocket is a registered trademark of eSprocket Corp. Other trademarks and copyrights appearing in this printing or software remain the property of their respective holders.
All contents are Copyright 1984-2010 by Xplain Corporation. All rights reserved. Theme designed by Icreon.